# SDR CALA2013081290324

- Difficulty date: August 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 69,096 hours, 9,580 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T483584
- Part serial: 125
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH COCKPIT NR 2 SLIDING WINDOWS BADLY SCRATCHED-VISIBILITY IMPAIRED.  REPLACED BOTH THE LT AND RT NR 2 SLIDING WINDOWS.  RIG CHECKED AND OPS CHECKED REF MM 56-11-02.
